On the geodesic mapping of the tangent bundles of Riemannian manifolds with the metric of the complete lift $(TM,\,^cg)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 85-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_6_a14,
author = {V. A. Piliposyan},
title = {On the geodesic mapping of the tangent bundles of {Riemannian} manifolds with the metric of the complete lift $(TM,\,^cg)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--87},
year = {1987},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_6_a14/}
}
TY - JOUR AU - V. A. Piliposyan TI - On the geodesic mapping of the tangent bundles of Riemannian manifolds with the metric of the complete lift $(TM,\,^cg)$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 85 EP - 87 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1987_6_a14/ LA - ru ID - IVM_1987_6_a14 ER -
%0 Journal Article %A V. A. Piliposyan %T On the geodesic mapping of the tangent bundles of Riemannian manifolds with the metric of the complete lift $(TM,\,^cg)$ %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1987 %P 85-87 %N 6 %U http://geodesic.mathdoc.fr/item/IVM_1987_6_a14/ %G ru %F IVM_1987_6_a14
V. A. Piliposyan. On the geodesic mapping of the tangent bundles of Riemannian manifolds with the metric of the complete lift $(TM,\,^cg)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1987), pp. 85-87. http://geodesic.mathdoc.fr/item/IVM_1987_6_a14/